# SDR SWAA2023083183682

- Difficulty date: July 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL UPPER SURFACE PEELING 231XF. 8-62<[01] RECEIVED NEW FLOOR PANEL PANEL 231XF ; THIS FLOOR WILL BE INSTALL ON FAULT #TTG8Q00M6ZE0;[02] FINAL INSPECTION; RECEIVED NEW FLOOR PANEL PANEL 231XF ; THIS FLOOR WILL BE INSTALL ON FAULT #TTG8Q00M6ZE0.
